# SDR SWAA2014092232151

- Difficulty date: September 2, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 89,087 hours, 54,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BETWEEN BS 307 TO 309 BELOW STRINGER 18R.  REPAIRED SKIN IAW EA.
